Acta Mathematica

L estimates for the $\bar \partial $ problem in a half-planeproblem in a half-plane

Peter W. Jones

Full-text: Open access

Note

N.S.F. Grant MCS-8102631.

Article information

Source
Acta Math. Volume 150 (1983), 137-152.

Dates
Received: 22 December 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890229

Digital Object Identifier
doi:10.1007/BF02392970

Rights
1983 © Almqvist & Wiksell

Citation

Jones, Peter W. L ∞ estimates for the $\bar \partial $ problem in a half-planeproblem in a half-plane. Acta Math. 150 (1983), 137--152. doi:10.1007/BF02392970. https://projecteuclid.org/euclid.acta/1485890229


Export citation

References

  • Baernstein, A., Univalence and bounded mean oscillation. Michigan Math. J., 23 (2976), 217–223.
  • Bergh, J. & Löfström, J., Interpolation spaces, Springer Verlag, Berlin Heidelberg, New York, 1976.
  • Calderón, A. P., Intermediate spaces and interpolation, the complex method. Studia Math., 24 (1964), 113–190.
  • Calderón, A. P. & Torchinsky, A., Parabolic maximal functions associated with a distribution, II. Adv. in Math., 24 (1977), 101–171.
  • Carleson, L., An interpolation problem for bounded analytic functions. Amer. J. Math., 80 (1958), 921–930.
  • —, Interpolation by bounded analytic functions and the corona problem. Ann. of Math., 76 (1962), 547–549.
  • —, Interpolation by bounded analytic functions and the corona problem. Proc. Internat. Congr. Mathematicians (Stockholm, 1962), pp. 314–316. Inst. Mittag-Leffler, Djursholm, 1963.
  • Carleson, L., The corona theorem. Proceedings of 15th Scandanavian Congress (Oslo, 1968). Springer Verlag, Lecture Notes in Math., No. 118.
  • —, Two remarks on H1 and BMO. Adv. in Math., 22 (1976), 269–277.
  • Carleson, L., On H in multiply connected domains. Institut Mittag-Leffler report No. 14, 1981.
  • Chang, S. Y., A characterization of Douglas subalgebras. Acta Math., 137 (1976), 81–89.
  • Coifman, R. R., A real variable characterization of Hp. Studia Math., 51 (1974), 269–274.
  • Coifman, R. R. & Weiss, G., Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc., 83 (1977), 569–646.
  • Duren P., Romberg, B. W. & Shields, A. L., Linear functionals of Hp spaces with 0< p<1. J. Reine Angew. Math., 238 (1969), 32–60.
  • Earl, J. P., On the interpolation of bounded sequences by bounded functions. J. London Math. Soc., 2 (1970), 544–548.
  • —, A note on bounded interpolation in the unit disk. J. London Math. Soc., 13 (1976) 419–423.
  • Fefferman C., Rivière, N. M. & Sagher, Y., Interpolation between Hp spaces: The real method. Trans. Amer. Math. Soc., 191 (1974), 75–81.
  • Fefferman, C. & Stein, E. M., Hp spaces of several variables. Acta Math., 129 (1972), 137–193.
  • Garnett, J., Bounded analytic functions. Academic Press, 1981.
  • Hanks, R., Interpolation by the real method between BMO, Lα (0<α<∞) and Hα (0<α<∞). Indiana Univ. Math. J., 26 (1977), 679–690.
  • Hörmander, L., Generators for some rings of analytic functions. Bull. Amer. Math. Soc., 73 (1967), 943–949.
  • Jones, P. W., Carleson measures and the Fefferman-Stein decomposition of BMO(R). Ann. of Math., 111 (1980) 197–208.
  • —, Extension theorems for BMO. Indiana Univ. Math. J., 29 (1980), 41–66.
  • Koosis, P., Sommabilité de la fonction maximale et appartenance à H1. C. R. Acad. Sci. Paris Sér. A, 286 (1978), 1041–1043.
  • Krée, P., Interpolation d’espaces vectoriels qui ne sont ni normés, ni complets. Ann. Inst. Fourier, 17 (1967), 137–174.
  • Latter, R. H., A characterization of Hp(Rn) in terms of atoms. Studia Math., 62 (1978), 93–101.
  • Marshall, D. E., Subalgebras of L containing H, Acta Math., 137 (1976), 91–98.
  • Peetre, J., Two observations on a theorem of Coifman. Studia Math., 64 (1979), 191–194.
  • Peetre, J., & Sparr, G., Interpolation of normed Abelian groups, Ann. Mat. Pura. Appl., 92 (1972), 217–262.
  • Rivière, N. M., Interpolation theory in s-Banach spaces. Ph.D. Thesis, University of Chicago, 1966.
  • Rivière, N. M., & Sagher, Y., Interpolation between L and H1, the real method. J. Funct. Anal., 14 (1973), 401–409.
  • Sagher, Y., Interpolation of r-Banach spaces. Studia Math., 41 (1972), 45–70.
  • Salem, R., & Zygmund, A., A convexity theorem, Proc. Nat. Acad. Sci. USA., 34 (1948), 443–447.
  • Shapiro, H. S., & Shields, A. L., On some interpolation problems for analytic functions. Amer. J. Math., 83 (1961), 513–532.
  • Varopoulos, N. Th., Sur la réunion de deux ensembles d’interpolation d’une algèbra uniform. C. R. Acad, Sci. Paris Sér. A, 171 (1971), 950–952.
  • —, BMO functions and the $\bar \partial $ equation. Pacific J. Math., 71 (1977), 221–273.
  • Zygmund, A., Trigonometric Series, Vols. 1, 2. 2nd ed Cambridge University Press, Cambridge, 1977.